# SDR CALA2013100791799

- Difficulty date: October 4, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 94,739 hours, 14,987 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539103
- Part serial: 173
- Condition: Stuck
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ISOL BLEED VALVE STUCK IN CLOSED POSITION UNABLE TO CROSSBLEED START.  TROUBLE SHOT FOUND LT BLEED ISO VALVE INOPERATIVE.  REPLACED & OPERATIONS CHECKED GOOD.
